MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD VACUTAINER® URINALYSIS CUP KIT; SYSTEM, TRANSPORT, AEROBIC

BECTON, DICKINSON AND COMPANY BD VACUTAINER® URINALYSIS CUP KIT; SYSTEM, TRANSPORT, AEROBIC
Model Number 364981
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Blue top urine specimen cup suction not working.

Brand Name
BD VACUTAINER® URINALYSIS CUP KIT
Common Device Name
SYSTEM, TRANSPORT, AEROBIC
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key19212717
Report Number19212717
Device Sequence Number6903809
Product Code JTW
UDI-Device Identifier50382903649810
UDI-Public(01)50382903649810
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2024
Report Date (Section F) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number364981
Device Catalogue Number364981
Device Lot Number3306885
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/09/2024